# SDR SWAA2023010578684

- Difficulty date: December 5, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FRONT SPAR INTERNAL RIB 5, STIFFENER 4, APPEARED CRACKED AT LOWER RADIUS T/E AREA.   REMOVED CRACK IAW SRM 55-10-02-2R-5, REPAIR 5.  PERFORMED HFEC INSP ON REWORKED AREA IAW NDT P6 51-00-00, PROC23.  NO CRACKS.   LOCATED AND DRILLED A REPAIR IAW SRM 51-40-05-0G-0 & SRM 55-10-00-2R-5, REPAIR 5.  TREATED AND PRIMED THE REPAIR AND AREA IAW AMM 51-21-41-370 -803 & AMM 51-21-72-370-803.   INSTALLED THE REPAIR IAW SRM 51-40-02-0G-0 & SRM 55-10-00-2R-5, REPAIR 5.
